# SDR CHQA201100397

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 28,254 hours, 22,577 cycles
- Engine: Allsn AE3007A
- Engine time: 21,638 hours, 17,131 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON DESCENT, RECEIVED A SPOILER FAIL MESSAGE ON THE EICAS.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND DISCOVERED THAT THEIR LANDING DISTANCE WOULD BE LONGER PER THE QUICK REFERENCE HANDBOOK AND THEY DID NOT HAVE THE CORRECT VAPP AND VREF SPEED SET ON THE PFD.  THE CREW EXECUTED A GO-AROUND, DECLARED AN EMERGENCY, AND RAN THE QUICK REFERENCE HANDBOOK ITEMS AGAIN WHILE BEING VECTORED FOR ANOTHER APPROACH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED THE EMBRAER FIM TASK AND FOUND THE MESSAGE TO BE A TRANSITORY CONDITION PER EMB FIM 27-63-00-810-802-A.  OPERATIONAL CHECKS OF THE SPOILER SYSTEM WERE GOOD WITH NO FURTHER DEFECTS NOTED.
